Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strongly meager sets of real numbers and tree forcing notions


Authors: Andrzej Nowik and Tomasz Weiss
Journal: Proc. Amer. Math. Soc. 130 (2002), 1183-1187
MSC (2000): Primary 03E15, 03E20, 28E15
Published electronically: October 1, 2001
MathSciNet review: 1873795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every strongly meager set has the $l_0$- and the $m_0$- property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 03E20, 28E15

Retrieve articles in all journals with MSC (2000): 03E15, 03E20, 28E15


Additional Information

Andrzej Nowik
Affiliation: University of Gdańsk, Institute of Mathematics, ul. Wita Stwosza 57, 80–952 Gdańsk, Poland
Address at time of publication: Institute of Mathematics, Polish Academy of Sciences, Abrahama 18, 81-825 Sopot, Poland
Email: matan@paula.univ.gda.pl

Tomasz Weiss
Affiliation: Institute of Mathematics, WSRP, 08-110 Siedlce, Poland
Email: weiss@wsrp.siedlce.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06174-3
PII: S 0002-9939(01)06174-3
Keywords: Strongly meager sets, Laver forcing, Miller forcing
Received by editor(s): July 7, 2000
Received by editor(s) in revised form: October 2, 2000
Published electronically: October 1, 2001
Additional Notes: The first author was partially supported by KBN grant 2 P03A 047 09
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 American Mathematical Society